Telefonní kontakty

Místnost

01

R-118

RNDr. Veronika Kurková, Ph.D.

Email: veronika.kurkova@math.slu.cz

Publikační činnost

List of publications

  • V. Kornecká, A classification of triangular maps of the square, Acta Math. Univ. Comen. 75 (2006), 241–252.
  • V. Kornecká, On a problem of Sharkovsky concerning the classification of triangular maps, Grazer Math. Berichte 351 (2007), 91–99. ISSN 1016-7692 (Rakousko)
  • Z. Kočan, V. Kornecká-Kurková and M. Málek, On the centre and the set of omega-limit points of continuous maps on dendrites, Topology Appl. 156 (2009), 2923–2931.
  • V. Kornecká-Kurková, Sharkovsky's program for the classification of triangular maps is almost completed, Nonlinear Analysis 73 (2010), 1663–1669.
  • Z. Kočan, V. Kornecká-Kurková and M. Málek, Entropy, horseshoes and homoclinic trajectories on trees, graphs and dendrites, Ergodic Theory and Dynamical Systems 31 (2011), no. 1, 165–175, Erratum: pp 177–177.
  • Z. Kočan, V. Kurková and M. Málek, On the existence of maximal omega-limit sets for dendrite maps, Commun. Nonlin. Sci. Numer. Simul. 17 (2012), 3169–3176.
  • Z. Kočan, V. Kurková and M. Málek, Horseshoes, entropy, homoclinic trajectories, and Lyapunov stability, International Journal of Bifurcation and Chaos 24 (2014), no. 2, 1450016, 9 pp.
  • Z. Kočan, V. Kurková and M. Málek, Counterexamples of continuous maps on dendrites, J. Difference Equ. Appl. 22, no. 2, (2016), 253–271.